Asymptotics of the eigenvalues for a boundary value problem with $\delta$-like coefficients
Differencialʹnye uravneniâ, Tome 33 (1997) no. 4, pp. 470-477
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_4_a5,
author = {M. Yu. Zhukov and L. I. Sazonov},
title = {Asymptotics of the eigenvalues for a boundary value problem with $\delta$-like coefficients},
journal = {Differencialʹnye uravneni\^a},
pages = {470--477},
year = {1997},
volume = {33},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_4_a5/}
}
TY - JOUR AU - M. Yu. Zhukov AU - L. I. Sazonov TI - Asymptotics of the eigenvalues for a boundary value problem with $\delta$-like coefficients JO - Differencialʹnye uravneniâ PY - 1997 SP - 470 EP - 477 VL - 33 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_1997_33_4_a5/ LA - ru ID - DE_1997_33_4_a5 ER -
M. Yu. Zhukov; L. I. Sazonov. Asymptotics of the eigenvalues for a boundary value problem with $\delta$-like coefficients. Differencialʹnye uravneniâ, Tome 33 (1997) no. 4, pp. 470-477. http://geodesic.mathdoc.fr/item/DE_1997_33_4_a5/